# SDR DALA2021083005116

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,600 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 DENT ON DOUBLER REPAIR OF FUSELAGE SKIN BTWN STA 620/STA 640 AND BTWN S-15L/S-16L. CORRECTIVE ACTION: SUMMARY OF NRC 00038: DENT ON DOUBLER REPAIR OF FUSELAGE SKIN BTWN STA 620/STA 640 AND BTWN S-15L/S-16L. WAS REPAIRED PER ETI-57-21-443 REV 1 AND ER/A 489936-14AD REV. D SECTION II PERMANENT REPAIR. (1927471)
